Meny

Javascript verkar inte påslaget? - Vissa delar av Lunds universitets webbplats fungerar inte optimalt utan javascript, kontrollera din webbläsares inställningar.
Du är här

Convergence of the T-matrix approach in scattering theory. II

Författare:
Publiceringsår: 1983
Språk: Engelska
Sidor: 2619-2631
Publikation/Tidskrift/Serie: Journal of Mathematical Physics
Volym: 24
Nummer: 11
Dokumenttyp: Artikel

Sammanfattning

Convergence of the T-matrix scheme is proved under more general assumptions than in Ramm [J. Math. Phys. 23, 1123–5 (1982)] and for more general boundary conditions. Stability of the numerical scheme towards small perturbations of data and convergence of the expansion coefficients are established. Dependence of the rate of convergence on the choice of basis functions is discussed. Dependence of the quality of expansions in various spherical waves on the shape of the obstacle is discussed.

Disputation

Nyckelord

  • Mathematics and Statistics

Övriga

Published
Yes
  • ISSN: 0022-2488

Box 117, 221 00 LUND
Telefon 046-222 00 00 (växel)
Telefax 046-222 47 20
lu [at] lu [dot] se

Fakturaadress: Box 188, 221 00 LUND
Organisationsnummer: 202100-3211
Om webbplatsen